# SDR USAA2015010200011

- Difficulty date: December 24, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 23,676 hours, 3,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347821420700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK, LEVEL 2 EXFOLIATION CORROSION ON AFT CABIN FLOORBEAM AT FRAME 74, -Y1137.1.  REPLACED AFT CABIN FLOORBEAM IAW SRM 53-41-14 FIG 103 & 51-42-11.
